An integral equation on the semi-axis in a class of functions which are increasing at infinity
Doklady Akademii Nauk, Tome 160 (1965) no. 2, pp. 255-258
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_2_a0,
author = {F. D. Berkovich},
title = {An integral equation on the semi-axis in a class of functions which are increasing at infinity},
journal = {Doklady Akademii Nauk},
pages = {255--258},
year = {1965},
volume = {160},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_2_a0/}
}
F. D. Berkovich. An integral equation on the semi-axis in a class of functions which are increasing at infinity. Doklady Akademii Nauk, Tome 160 (1965) no. 2, pp. 255-258. http://geodesic.mathdoc.fr/item/DAN_1965_160_2_a0/